# SDR 98ZZZX3221

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N998BC
- Make and model: Cessna 550
- Aircraft serial: 5500665
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Inverter
- Part number: 18996
- Condition: Burned
- Location: Lighting
- Part time: 2,541 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL 31, SMOKE REPORTED IN CABIN.  EMERGENCY LANDING REQUEST MADE.  AIRCRAFT LANDED UNEVENTFULLY, AIRCRAFT INSPECTED FOR FERRY FLIGHT TO SWF WITH INDIRECT LIGHTING POWER INVERTERS DISABLED.  INSPECTION REVEALED BURNED INVERTER, NO INDICATION OF CAUSE.  SUSPECT ISOLATE INCIDENT.  DATE OF MFG:  7-90.
